| Catalog Number |
01.29.206 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
06/20/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 july 2024 lot 2115379: (b)(4) items manufactured and released on 14-feb-2022.Expiration date: 2027-02-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Additional revised implant batch review performed on 03 july 2024 on liner: impact 01.32.3244 hct flat pe hc liner ø32/e (k103721) lot.2201695 lot 2201695: (b)(4) items manufactured and released on 17-feb-2022.Expiration date: 2027-02-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
At about 1 year 9 months after the primary, the patient came in reporting pain due to a dislocation of the head from the liner.The surgeon revised the cup, head, and liner.The surgery was completed successfully.